# SDR YENA2023062200727

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 68,035 hours, 24,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1348, SJU-DCA. 'FOUND R2 DOOR EMERGENCY EXIT SIGN ONE LAMP INOP; RELAMP R2 DOOR CABIN-WALL MOUNTED EMERGENCY -EXIT-MARKERS IN REFERENCE A320 AMM 33-51-13. THE OPS CHECK IS GOOD. A/C IS OK TO CONTINUE.
